# SDR DALA2023052304102

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT AND CRACK TWO SECTIONS ON L1 DOOR SKIN LOWER EDGE. PTAS. SUMMARY OF NRC 00090: PASSENGER ENTRANCE DOOR WAS REPLACED FOR SERVICIABLE PASSENGER ENTRANCE DOOR PER B717-200 AMM 52-11-01. (LP #2775388)
